Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 6, NWS Jacksonville, FL

July 26, 2006Putnam County, Florida

NWS Jacksonville, FL issued this tornado warning at Jul 26, 2006, 7:09 PM EDT for Putnam County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2006, 7:09 PM EDT (23:09 UTC)
Expired
Jul 26, 2006, 8:00 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1299 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 262309
TORJAX
FLC107-270000-
/O.NEW.KJAX.TO.W.0006.060726T2309Z-060727T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT WED JUL 26 2006

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 800 PM EDT

* AT 701 PM EDT...THE PUBLIC REPORTED A TORNADO OVER EXTREME
  SOUTHEASTERN PUTNAM COUNTY...OR ABOUT NEAR CRESCENT CITY...MOVING
  SOUTH AT 5 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR 
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER 
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2946 8149 2938 8154 2938 8146 2940 8146

$$

SHASHY
1 follow-up statement
000 
WWUS52 KJAX 262340
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT WED JUL 26 2006

FLC107-270000-
/O.CON.KJAX.TO.W.0006.000000T0000Z-060727T0000Z/
PUTNAM FL-
737 PM EDT WED JUL 26 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN PUTNAM COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING CONTINUES OVER SOUTHEAST 
PUTNAM COUNTY NEAR GEORGETOWN. THE PUBLIC REPORTED A FUNNEL CLOUD 
NEAR CRESCENT CITY RECENTLY AND A TORNADO WAS REPORTED EARLIER NEAR 
COUNTY ROAD 308 NEAR LAKE STELLA IN CRESCENT CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GEORGETOWN.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2946 8151 2938 8168 2933 8166 2940 8146

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 26, 2:30 PM EDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jul 26, 2:30 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT WED JUL 26 2006

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
SUBSIDENCE ALOFT FROM 500MB RIDGING BUILDING INTO THE FORECAST AREA
IS KEEPING A LID ON CONVECTION SO FAR. THIS HAS ALLOWED TEMPS TO
WARM INTO THE LOWER/MID 90S AND WITH LOWER/MID 70S DEWPOINTS HEAT
INDICES OF 100 TO 105 ARE COMMON AS WELL AS CAPE VALUES ABOVE
3000-4000J AND THIS WILL LEAD TO SOME VERY STRONG STORMS THIS
AFTERNOON WITH GUSTY WINDS OF 50 MPH AND EXCESSIVE LIGHTNING AND
WILL ADD THIS WORDING TO THE AFTERNOON PACKAGE. MODELS ARE ALL
POINTING TOWARD THE U.S. 301/17 CORRIDORS FOR THE BEST POPS THIS
EVENING AS THE ATLC COAST SBRZ WILL MOVE INLAND AND INTERACT WITH
BOUNDARIES ALONG THE ST JOHNS RIVER BASIN. STORMS SHOULD CONTINUE
UNTIL AT LEAST SUNSET WITH SOME STORMS LINGERING UNTIL MIDNIGHT.

FOR THU...RIDGE AXIS WILL SETTLE DIRECTLY OVER THE FORECAST AREA
WITH A NEAR CLIMO DAY OF POPS IN THE 30-40% RANGE AND THE BEST AXIS
OF PCPN ALONG THE U.S. 301/17 CORRIDORS ONCE AGAIN. CONVECTION WILL
ONCE AGAIN BE DELAYED UNTIL THE MID AFTERNOON HOURS AND WILL LEAD TO
MAX TEMPS IN THE MID/UPPER 90S AND HEAT INDICES OF 100 TO 105.

FOR FRI...RIDGE AXIS WILL SLIDE SLIGHTLY NORTHWARD AND SETTLE ACRS
SRN GA AND ENOUGH MOISTURE IN THE AREA WILL KEEP 30-40% POPS ACRS
THE FORECAST AREA...BUT INCREASE IN EASTERLIES ACRS FLORIDA WILL
PUSH BEST TSTM AXIS ZONE INTO THE U.S. 301/I-75 CORRIDORS. THIS WILL
ALLOW FOR MORE OF A NOONTIME START TO CONVECTION AND HOLD DOWN TEMPS
JUST A BIT WITH MORE LOWER 90S PREVALENT AND HEAT INDICES A BIT
CLOSER TO 100 DEGREES.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
NEW LOOK AT 12Z GFS TAKES A DIFF ROUTE WITH THE EASTERLY WAVE TRACK
AND KEEPS IT A BIT FURTHER SOUTH OF THE JAX FORECAST AREA WITH NOT
AS GREAT AN IMPACT AS EXPECTED.
FOR SAT...SELY MEAN LAYER FLOW AND MODERATE AMOUNTS OF MOISTURE
SHOULD ALLOW FOR A 20-40% POP DISTRIBUTION WITH HIGHEST AMOUNTS ACRS
THE INLD PORTIONS OF THE CWA.
FOR SUN...WHILE THE EASTERLY WAVE PASSES SOUTH OF THE FORECAST AREA
IT APPEARS AS THOUGH SOME DRIER AIR WILL FILTER INTO THE REGION ACRS
NERN FL WITH 20% POPS THERE AND 30-40% POPS REMAINING ACRS SERN GA.
FOR MON...AS EASTERLY WAVE PASSES SE OF THE REGION SOME MOISTURE
COMES NORTHWARD IN SELY FLOW AND ENHANCES POPS INTO THE 30-50% RANGE
BY MONDAY AFTERNOON.
FOR TUE AND WED...REMNANTS OF EASTERLY WAVE PUSH INTO ERN GOMEX WITH
COPIOUS AMOUNTS OF MOISTURE STREAMING NORTHWARD ACRS THE FORECAST
AREA WITH POPS INCREASING INTO THE 40-60% RANGE WITH NUMEROUS
SHOWERS AND TSTMS.
MAX TEMPS WILL REMAIN ABOVE NORMAL AND HOT (MID 90S) OVER THE
WEEKEND THEN FALL OFF INTO THE LOWER 90S (NEAR CLIMO) FOR EARLY NEXT
WEEK.

&&

.MARINE...NO REAL CHANGES IN THE MODEL SOLUTIONS FOR THE SHORT
TERM...SO A PRETTY STRAIGHTFORWARD FORECAST WITH DEVELOPING
SOUTHEAST TO SOUTHWEST FLOW THROUGH THE PERIOD. THE MAIN CHANGE WAS
TO UPDATE LONG TERM TO REFLECT THE MORE SOUTHERLY SOLUTION OF GFS
FOR THE LATTER HALF OF THE WEEKEND WRT TROPICAL WAVE. THIS SHOULD
ALLOW FOR A MORE PERSISTENT SOUTHEAST FLOW ACROSS THE REGION AS
OPPOSED TO PREVIOUS GRIDS WHICH SHOWED A RETURN TO SOUTHWEST.

&&

.FIRE WEATHER...WITH TEMPERATURES APPROACHING 95 ON THU OVER THE
SUWANNEE VALLEY AND A GOOD MIXING PROFILE GENERATING DEWPOINTS IN
THE UPPER 60S...RH VALUES MAY TOUCH 35% BRIEFLY. NO WATCHES OR
WARNINGS BUT HAVE HIGHLIGHTED IN THE TEST PORTION OF FIRE WEATHER
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  98  74  95 /  30  30  30  40
SSI  76  93  78  90 /  40  30  30  30
JAX  73  95  74  93 /  40  30  30  30
SGJ  75  90  77  88 /  40  30  20  40
GNV  73  94  73  93 /  40  40  30  40
OCF  74  94  73  92 /  50  40  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...NONE.
&&

PUBLIC...HESS
MARINE/FIRE WX/AVIATION...DEESE
Hazardous weather outlook, Jul 26, 10:30 AM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT WED JUL 26 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1030 AM EDT WED JUL 26 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

MAXIMUM TEMPERATURES IN THE LOWER TO MID 90S THIS AFTERNOON WILL
COMBINE WITH HIGHER HUMIDITY LEVELS AT THE SURFACE TO PRODUCE HEAT
INDICES IN THE 100 TO 105 RANGE THROUGHOUT THE AFTERNOON.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS MOST OF THE FORECAST AREA. THE GREATEST CONCERN WILL BE
FREQUENT LIGHTNING...PERIODS OF HEAVY RAINFALL AND GUSTY WINDS.
STORM MOTION WILL BE TO THE SOUTHEAST AROUND 15 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH
SATURDAY..MAINLY DURING THE AFTERNOON AND EVENING DUE TO THE
SEABREEZES. SLOW STORM MOTION ON THURSDAY WILL ALLOW LOCALLY HEAVY
RAINFALL WHICH MAY CAUSE MINOR TEMPORARY FLOODING. LATE SUNDAY AND
MONDAY...A WEAK FRONT WILL MOVE INTO THE AREA WHICH WILL INCREASE
RAIN CHANCES EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXPECTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT/HESS

In the hours before

Special weather statement, Jul 26, 4:34 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT WED JUL 26 2006

FLZ021-035-262115-
GILCHRIST-SUWANNEE-
434 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME SOUTHERN
SUWANNEE AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BRANFORD...OR 9 MILES WEST OF
ICHETUCKNEE SPRINGS STATE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN AND BRANFORD
THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 26, 4:41 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT WED JUL 26 2006

FLZ040-262130-
MARION-
441 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 530 PM EDT...

AT 441 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER RAINBOW LAKES ESTATES...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ROMEO...RAINBOW LAKES ESTATES AND DUNNELLON THROUGH 530 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 26, 5:16 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT WED JUL 26 2006

FLZ035-262200-
GILCHRIST-
516 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600
PM EDT...

AT 516 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF ICHETUCKNEE SPRINGS
STATE...MOVING SLOWLY SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS NORTH OF WILLIFORD THROUGH 600 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 26, 6:06 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT WED JUL 26 2006

FLZ037-262245-
PUTNAM-
606 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF BOSTWICK...OR 10 MILES
NORTHWEST OF HASTINGS...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...SAN MATEO...
PALATKA...ORANGE MILLS AND EAST PALATKA THROUGH 645 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY
Special weather statement, Jul 26, 6:21 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT WED JUL 26 2006

FLZ021-262300-
SUWANNEE-
621 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...

AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF MCALPIN...OR 7 MILES
NORTHEAST OF MAYO...MOVING EAST AROUND 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN AND BRANFORD
THROUGH 700 PM EDT. HIGHWAY 349 EAST OF LURAVILLE MAY BECOME
HAZARDOUS FOR DRIVING AS WELL. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY
Special weather statement, Jul 26, 7:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT WED JUL 26 2006

FLZ037-262345-
PUTNAM-
700 PM EDT WED JUL 26 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...

AT 700 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR WELAKA...OR 4 MILES SOUTHWEST OF
POMONA PARK...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND WELAKA...POMONA PARK...LAKE COMO...
GEORGETOWN AND CRESCENT CITY THROUGH 745 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:19 PM EDTSevere Thunderstorm WarningJAXFlagler41 min

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.